Solution of the Hardy–Littlewood problem and its indeterminate analogue in sectors and contours
Doklady Akademii Nauk, Tome 168 (1966) no. 1, pp. 25-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_1_a4,
author = {A. A. Polyanskii},
title = {Solution of the {Hardy{\textendash}Littlewood} problem and its indeterminate analogue in sectors and contours},
journal = {Doklady Akademii Nauk},
pages = {25--27},
year = {1966},
volume = {168},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_1_a4/}
}
A. A. Polyanskii. Solution of the Hardy–Littlewood problem and its indeterminate analogue in sectors and contours. Doklady Akademii Nauk, Tome 168 (1966) no. 1, pp. 25-27. http://geodesic.mathdoc.fr/item/DAN_1966_168_1_a4/